MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828250
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft leak occurred.The 80% stenosed target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery.The lesion was initially treated with multiple balloon inflations and the shockwave device, followed by pre-dilation using a 2.5mm balloon.A 2.50 x 28mm synergy xd drug-eluting stent was advanced and delivered; however, the physician was not able to fully inflate the balloon, only about a 1mm segment at the proximal end of the stent.The stent was removed from the guide catheter and remained intact on the balloon catheter.Further inspection was performed, and a leak was noted at the connection of the flexible and stiff shafts, with a hole in the catheter.The device was removed from the sterile field, and the procedure was completed with a non-boston scientific device.No patient complications were reported except for just a short delay in stent placement.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22952549
Report Number2124215-2025-60231
Device Sequence Number9867811
Product Code NIQ
UDI-Device Identifier08714729980834
UDI-Public(01)08714729980834(17)270128(10)35838146
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941828250
Device Catalogue NumberH7493941828250
Device Lot Number0035838146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/03/2025
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown